AF Association
14,308 members17,293 posts

Effectiveness of medication

I am seeing a Cardiologist on Wednesday.

For my AF the Bisoprolol now 2.5 mgs gives me poor rate control and continuous side effects. Digoxin has been sugested is it poisonous?

My hypertension has not been controlled for years. Limited effectiveness of meds with all the side effects. I've been through all the classes still hypertensive.

The obesity is not helped by lethargy from the meds and a lack of confidence in an appropriate exercise routine. Though recent postings have been encouraging.

Any suggestions as to a treatment plan? My GP despairs.

1 Reply
oldestnewest

digoxin was previously the standard drug but now tends to be reserved for those with heart failure. Diltiazem is another option, but may cause problems with your bisoprolol.

These are the UK NICE guidelines

cks.nice.org.uk/atrial-fibr...

An appointment with an electrophysiologist rather than a cardiologist would be worthwhile for expert advice

2 likes
Reply

You may also like...